# SDR DL72S001538

- Difficulty date: July 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- Aircraft time: 64,193 hours, 48,778 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV4 VISIT, .75 INCH CRACK AT I/B UPPER CORNER NR 5 L/E FLAP ACT ATTACH ANGLE.  REMOVED L/E SUPPORT ROD AND INSTALLED DOUBLER PER MM 57-20-21 FIG 807.  INSTALLED L/E SUPPORT ROD.
